# SDR AALA20130106002

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- Aircraft time: 102,411 hours, 19,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FOR JUMPSEAT FLASHLIGHT AT LEFT MID GALLEY LOW.  REMOVED AND REPLACED BATTERY FOR JUMPSEAT FLASHLIGHT AT LEFT MID GALLEY.  OPS CHECK NORMAL.
